# SDR 96ZZZX4166

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Rkwell NA26540
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: EA8182069
- Condition: Inoperative
- Location: Nr 7 Tank
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION CONDUCTED BY RAYTHON AEROSPACE.  THERE IS 'NO WAY' THAT THIS NR 7 FUEL QUANTITY TANK UNIT COULD HAVE BEEN BENCH CHECKED/FUNCTIONAL TESTED.  RECEIVING INSPECTION READINGS WERE 35MMF'S AND WOULD NOT 'NULL' READINGS SUGGEST THAT THE UNIT IS WIRED IN REVERSE.
